MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CN1040000
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy o2 ventilator was returned to the manufacturer for routine preventative maintenance.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, it was confirmed by an operational check that "ventilator service required" alarm sounded.Error code e-344 indicating (low flow - obm_air_flow_drift_out_of_range) was found in the ventilator's downloaded error log.In conclusion, the device's oxygen blending module board was replaced to address the issue.The device ran for two hours and passed the performance test.The root cause is confirmed at this time.The technician states they suspected part was destroyed.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: a trilogy o2 ventilator was returned to the manufacturer for routine preventative maintenance.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, it was confirmed by an operational check that "ventilator service required" alarm sounded.Error code e-344 indicating (low flow - obm_air_flow_drift_out_of_range) was found in the ventilator's downloaded error log.In conclusion, the device's oxygen blending module board was replaced to address the issue.The device ran for two hours and passed the performance test.The root cause is confirmed at this time.The technician states they suspected part was destroyed.New information/correction: a correction was made in box h problem code.

Brand Name
TRILOGY 202
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22819465
Report Number2518422-2025-109166
Device Sequence Number5738666
Product Code CBK
UDI-Device Identifier00606959022812
UDI-Public(01)00606959022812
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCN1040000
Device Catalogue NumberCN1040000
Device Lot Number230425
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown